Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 458, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2011, 6:25 PM CDT for 4 counties in Mississippi. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 6:25 PM CDT (23:25 UTC)
- Expired
- Jun 13, 2011, 7:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Hinds County, MS, Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 24 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:25 PM CDT | TSTM WND GST 60 | 4 W Brandon, MS | |
| Jun 13, 6:35 PM CDT | TSTM WND DMG | 7 Ssw Jackson, MS | POWERLINES DOWN ACROSS I-55. |
| Jun 13, 6:58 PM CDT | TSTM WND DMG | Mendenhall, MS | TREES DOWN AROUND BRAXTON...PINOLA AND MENDENHALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1497 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
626
WUUS54 KJAN 132325
SVRJAN
MSC029-049-121-127-140015-
/O.NEW.KJAN.SV.W.0458.110613T2325Z-110614T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COPIAH COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON...
RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
BRANDON...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
* UNTIL 715 PM CDT
* AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF LEESBURG
TO 9 MILES NORTH OF BROWNSVILLE MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GOSHEN SPRINGS AND PISGAH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3171 9074 3236 9069 3236 9063 3247 9059
3248 9024 3241 9023 3241 9007 3249 9000
3249 8976 3238 8973 3206 8972 3206 8966
3203 8965 3179 8966 3176 9012 3172 9025
3170 9047
TIME...MOT...LOC 2325Z 270DEG 11KT 3237 8965 3258 9045
$$
OLB2 follow-up statements
689
WWUS54 KJAN 132329
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT MON JUN 13 2011
MSC029-049-121-127-140015-
/O.CON.KJAN.SV.W.0458.000000T0000Z-110614T0015Z/
HINDS MS-RANKIN MS-SIMPSON MS-COPIAH MS-
629 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR COPIAH...SIMPSON...RANKIN AND HINDS COUNTIES...
AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF LEESBURG TO
9 MILES NORTH OF BROWNSVILLE MOVING SOUTH AT 40 MPH. THESE STORMS
HAVE PRODUCED DAMAGE IN THEIR PATH INCLUDING DOWNED TREES AND POWER
LINES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOSHEN
SPRINGS AND PISGAH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3171 9074 3236 9069 3236 9063 3247 9059
3248 9024 3241 9023 3241 9007 3249 9000
3249 8976 3238 8973 3206 8972 3206 8966
3203 8965 3179 8966 3176 9012 3172 9025
3170 9047
TIME...MOT...LOC 2328Z 270DEG 11KT 3237 8964 3258 9044
$$
OLB241
WWUS54 KJAN 132351
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT MON JUN 13 2011
MSC029-049-121-127-140015-
/O.CON.KJAN.SV.W.0458.000000T0000Z-110614T0015Z/
HINDS MS-RANKIN MS-SIMPSON MS-COPIAH MS-
651 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR COPIAH...SIMPSON...RANKIN AND HINDS COUNTIES...
AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JOHNS TO MONTEREY TO CLINTON
MOVING SOUTH AT 40 MPH. THE AREA OF SEVERE WIND GUSTS CAN BE
EXPECTED WELL AHEAD OF THESE STORMS. WINDS WITH AND AHEAD OF THESE
STORMS HAVE DOWNED POWER LINES AND TREES AND HAVE PRODUCED DAMAGE TO
HOMES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PUCKETT...SANATORIUM...MARTINVILLE...MAGEE...PELAHATCHIE...PEARL...
JACKSON...FLOWOOD AND BRANDON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3171 9074 3236 9069 3236 9063 3240 9061
3237 9023 3236 8973 3206 8972 3206 8966
3203 8965 3179 8966 3176 9012 3172 9025
3170 9047
TIME...MOT...LOC 2349Z 270DEG 11KT 3221 8979 3222 9009
3232 9035
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:33 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 13, 4:33 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 433 PM CDT MON JUN 13 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MUCH ANTICIPATED MCS HAS MADE IT INTO THE NORTHERN SECTIONS OF THE CWA THIS AFTERNOON. JUST ABOUT THE ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM WATCH 473 UNTIL 9PM/02Z. IN ADDITION...ISOLATED STORMS HAVE DEVELOPED TO THE SOUTH OF THE MCS ACROSS EASTERN MISSISSIPPI. SOME OF THESE STORMS HAVE BECOME SEVERE WITH THE MAIN HAZARD BEING FROM QUARTER SIZE HAIL AND DAMAGING WINDS UP TO 70MPH. EXPECT THIS ACTIVITY TO CONTINUE TO PUSH SOUTH AS THE REGION REMAINS UNDER NORTHWEST FLOW ALOFT. THE MCS IS MOVING INTO A RATHER UNSTABLE AIRMASS AS TEMPERATURES HAVE REACHED INTO THE MID 90S SOUTH OF THE STALLED FRONTAL BOUNDARY THAT IS DRAPED OVER NORTHERN MISSISSIPPI. IN ADDITION TO THE HAIL AND WIND...THERE COULD BE SOME LOCALLY HEAVY RAINFALL AS SOME OF THESE STORMS ARE MOVING VERY SLOWLY OUTSIDE OF THE MCS. THE ONLY LOCATION WHERE STORMS ARE LESS LIKELY TO DEVELOP WOULD BE ACROSS THE WEST WHERE THE INFLUENCE FROM THE SUBTROPICAL RIDGE IS A BIT STRONGER. EXPECT THIS MCS TO CONTINUE TO PUSH SOUTH AND ARRIVE AROUND THE JACKSON METRO AROUND 6PM AND CONTINUE TO PUSH SOUTH. LOCAL HI-RES WRF INDICATES THAT THIS SHOULD BEGIN TO DISSIPATE AS IT PUSHES FURTHER SOUTH AND THERE IS THE LOSS OF DAYTIME HEATING. ONCE THIS PUSHES THROUGH...QUIET CONDITIONS SHOULD RESUME FOR THE REST OF THE NIGHT. TOMORROWS FORECAST WILL BE A CHALLENGE AS WELL SINCE THE REGION WILL REMAIN UNDER NORTHWEST FLOW ALOFT...AND MODELS INDICATE THERE COULD BE ANOTHER MCS DIVING DOWN FROM ILLINOIS INTO THE DEEP SOUTH TOMORROW AFTERNOON. THIS AGAIN MAY AFFECT OUR EASTERN COUNTIES THE MOST DURING THE AFTERNOON HOURS. WITH TEMPERATURES TOMORROW AGAIN REACHING INTO THE MID TO UPPER 90S...THE ATMOSPHERE WILL LIKELY BE UNSTABLE ENOUGH TO PRODUCE CONVECTION. THE QUESTION WILL BE WHERE WILL THIS SYSTEM TRACK AND IF OUR AREA WILL SEE ANY AFFECTS FROM IT. NATIONAL HI-RES WRF MODELS DO NOT RESOLVE THIS VERY WELL BUT WILL CONTINUE LOW POPS IN THE FORECAST. BY WEDNESDAY...A SHORTWAVE TROUGH WILL MOVE NORTH OF THE FORECAST AREA WEDNESDAY AND DRAG ANOTHER COLD FRONT TO THE NORTH OF THE AREA. THIS WILL PROVIDE SOME FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT WEDNESDAY INTO THURSDAY...MOSTLY FOR THE NORTHERN HALF OF THE CWA. THIS WILL HELP TO BREAK THE RIDGE DOWN SOME AND POTENTIALLY BRING SOME SMALL RELIEF FROM THE HEAT WITH AFTERNOON TEMPERATURES GETTING INTO THE LOWER TO MID 90S. GUIDANCE WAS GENERALLY ACCEPTED BUT DID INCREASE POPS FOR TONIGHT IN THE EAST AND AGAIN WEDNESDAY. /28/ .LONG TERM...THURSDAY THROUGH SUNDAY...GFS/ECMWF IN GENERAL AGREEMENT THROUGH THIS TIME PERIOD WITH MID/UPPER LEVEL RIDGE RETROGRADING SOMEWHAT TO THE WEST AND ALLOWING A WEAKNESS TO DEVELOP OVER THE EASTERN THIRD OF THE COUNTRY...BUT RIDGE LOOKS TO REAFFIRM ITSELF BACK OVER THE LOWER MS VALLEY BY SUNDAY. AT MIDWEEK...NW FLOW REGIME WILL ALREADY BE IN CONTROL OVER THE REGION. THIS TYPE OF FLOW PATTERN CAN TYPICALLY GIVE US SOME ENHANCEMENTS TO AFTERNOON CONVECTION...PROVIDED WE CAN GET A WEAK SHORTWAVE IN THE FLOW TO TRAVERSE THE AREA DURING PEAK HEATING. ACTUAL RESOLUTION AND TIMING OF THESE TYPE OF FEATURES IS QUITE DIFFICULT FOR COARSE MEDIUM RANGE MODELS AND WILL HAVE TO WAIT TO SEE HOW THE MESOSCALE MODELS HANDLE THESE AS THE TIME FRAME NEARS. ANYWAY...SLIGHT CHANCE POPS ARE WARRANTED FROM WEDNESDAY THROUGH THURSDAY...ESPECIALLY IN THE EAST...FURTHEST AWAY FROM AFFECTS OF THE MID/UPPER RIDGE. FRIDAY THROUGH SUNDAY...BROAD MID/UPPER LEVEL TROUGHING MOVES OFF TO THE EAST AND ALLOWS MID/UPPER LEVEL RIDGE TO ONCE AGAIN BUILD OVER THE MS VALLEY. BROAD SCALE SUBSIDENCE WILL INHIBIT CONVECTIVE DEVELOPMENT WHILE ALLOWING MAX TEMPS TO CLIMB BACK UP INTO THE MID/UPPER 90S WITH LITTLE...IFY ANY...CONVECTIVE REPRIEVE./GRG/ && .AVIATION...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH ACROSS THE AREA THIS AFTERNOON AND EVENING AFFECTING ALL TAF LOCATIONS AT SOME POINT. SEVERE THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 58KTS OUT OF THE NORTH WILL BE POSSIBLE ALONG WITH QUARTER SIZED HAIL. THIS ACTIVITY SHOULD PUSH SOUTH OF HBG BY 04Z. ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING AHEAD OF THE MAIN COMPLEX. MVFR CONDITIONS DUE TO PATCHY GROUND FOG DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 97 72 94 / 29 18 17 28 MERIDIAN 69 97 69 97 / 32 18 24 28 VICKSBURG 69 97 70 93 / 16 11 11 26 HATTIESBURG 72 98 71 95 / 33 18 19 11 NATCHEZ 71 96 70 92 / 16 11 12 11 GREENVILLE 73 97 73 95 / 24 12 11 29 GREENWOOD 70 97 71 95 / 32 16 18 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/GRG/22
Hazardous weather outlook, Jun 13, 12:05 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1205 PM CDT MON JUN 13 2011 MSZ018-019-025>052-054>058-062>066-072>074-141715- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE- JEFFERSON-ADAMS-FRANKLIN MS- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Jun 13, 5:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
06/13/2011 CHICOT AR EMERGENCY MNGR
NUMEROUS LAERGE TREES DOWN AROUNND LAKE VILLAGE.
0535 PM HAIL LAKE VILLAGE 33.32N 91.28W
06/13/2011 E1.75 INCH CHICOT AR EMERGENCY MNGR
GOLF BALL SIZE HAIL AROUND LAKE VILLAGE
&&
MMELocal storm report, Jun 13, 6:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 6 E BURNSIDE 32.85N 89.01W
06/13/2011 NESHOBA MS EMERGENCY MNGR
POWER LINE DOWNED ALONG ROAD 2826 NORTHEAST OF
PHILADELPHIA
&&
DLLocal storm report, Jun 13, 6:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG DREW 33.81N 90.53W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
MULTIPLE TREES DOWNED
0410 PM TSTM WND DMG 2 SW HOLCOMB 33.73N 90.00W
06/13/2011 GRENADA MS PUBLIC
A LARGE TREE WAS DOWNED ACROSS DUNCAN RD NEAR HOLCOMB.
0410 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/13/2011 GRENADA MS EMERGENCY MNGR
NUMEROUS TREES DOWNED IN THE GRENADA AREA
0415 PM TSTM WND DMG 5 E DUCK HILL 33.63N 89.63W
06/13/2011 MONTGOMERY MS PUBLIC
SEVERAL TREES DOWN...SOME BLOCKING ROADWAYS INCLUDING
HIGHWAY 404.
0430 PM TSTM WND DMG SUNFLOWER 33.55N 90.54W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
SEVERAL TREES DOWN...TWO TREES FELL ON HOUSES
0430 PM TSTM WND DMG CARROLLTON 33.50N 89.92W
06/13/2011 CARROLL MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 17
0435 PM TSTM WND DMG MOORHEAD 33.45N 90.51W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
A COUPLE TREES DOWNED...AND POWER LINES DOWNED
0435 PM TSTM WND DMG 6 E BURNSIDE 32.85N 89.01W
06/13/2011 NESHOBA MS EMERGENCY MNGR
POWER LINE DOWNED ALONG ROAD 2826 NORTHEAST OF
PHILADELPHIA
0440 PM TSTM WND DMG VAIDEN 33.33N 89.75W
06/13/2011 CARROLL MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 35
0450 PM TSTM WND DMG ACKERMAN 33.31N 89.17W
06/13/2011 CHOCTAW MS STORM CHASER
ROOF CAME OFF A GROCERY STORE AND WATER HAS ENTERED THE
BUILDING.
0450 PM TSTM WND DMG LEXINGTON 33.12N 90.05W
06/13/2011 HOLMES MS LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN HOLMES
COUNTY...INCLUDING ALONG HIGHWAY 12 AND HIGHWAY 17.
0510 PM TSTM WND DMG 6 S DE KALB 32.68N 88.66W
06/13/2011 KEMPER MS LAW ENFORCEMENT
TREES DOWNED ALONG MS HIGHWAY 39
0510 PM TSTM WND DMG 5 W LOUISVILLE 33.12N 89.14W
06/13/2011 WINSTON MS EMERGENCY MNGR
SEVERAL TREES DOWN WEST OF LOUISVILLE
0530 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
06/13/2011 YAZOO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN IN YAZOO CITY
0530 PM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
06/13/2011 CHICOT AR EMERGENCY MNGR
NUMEROUS LAERGE TREES DOWN AROUNND LAKE VILLAGE.
0535 PM HAIL LAKE VILLAGE 33.32N 91.28W
06/13/2011 E1.75 INCH CHICOT AR EMERGENCY MNGR
GOLF BALL SIZE HAIL AROUND LAKE VILLAGE
&&
DLSpecial weather statement, Jun 13, 6:09 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT MON JUN 13 2011
MSZ064-065-073-132335-
COVINGTON MS-LAMAR MS-JEFFERSON DAVIS MS-
609 PM CDT MON JUN 13 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES NORTHWEST OF PURVIS AT 607 PM CDT...MOVING SOUTH AT
25 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED ABOUT 3 MILES
NORTHWEST OF SUMRALL...ALSO MOVING SOUTH AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN JEFFERSON DAVIS...LAMAR AND SOUTHEASTERN
COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3102 8951 3102 8954 3100 8955 3100 8960
3155 8964 3157 8941 3144 8939 3143 8945
3135 8945 3135 8938 3101 8934 3101 8941
3099 8943 3099 8946
TIME...MOT...LOC 2307Z 351DEG 11KT 3117 8951
OLBLocal storm report, Jun 13, 6:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
POWER LINES DOWNED
&&
DLLocal storm report, Jun 13, 6:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG EUPORA 33.54N 89.28W
06/13/2011 WEBSTER MS EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWNED
COUNTYWIDE...CANOPIES BLOWN OFF OF BUSINESSES IN THE CITY
OF EUPORA
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:44 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jun 13, 3:10 PM CDT | Special Weather Statement | JAN | Oktibbeha | 60 min |
| Jun 13, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 42 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 52 min |
| Jun 13, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 70 min |
| Jun 13, 3:58 PM CDT | Flash Flood Warning | JAN | Oktibbeha | 2 hr |
| Jun 13, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 60 min |
| Jun 13, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 52 min |
| Jun 13, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 45 min |
| Jun 13, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 82 min |
| Jun 13, 4:44 PM CDT | Special Weather Statement | JAN | Kemper | 41 min |
| Jun 13, 4:46 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 59 min |
| Jun 13, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lowndes, Neshoba, Noxubee, Oktibbeha, Winston | 65 min |
| Jun 13, 5:02 PM CDT | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Leake, Madison, Sharkey and 1 more | 58 min |
| Jun 13, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Neshoba, Newton, Rankin and 2 more | 61 min |
| Jun 13, 5:42 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Warren | 58 min |
| Jun 13, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba | 65 min |
| Jun 13, 6:09 PM CDT | Special Weather Statement | JAN | Lamar | 26 min |
| Jun 13, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Newton, Scott, Smith | 40 min |
| Jun 13, 6:21 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 45 min |
| Jun 13, 6:35 PM CDT | Special Weather Statement | JAN | Claiborne, Warren | 30 min |
| Jun 13, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Covington, Jasper, Jones, Smith | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.